# SDR O2GA2018090150901

- Difficulty date: August 26, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N509UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605551
- Aircraft time: 10,828 hours, 7,805 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99120071
- Part serial: 2051
- Condition: Failed
- Location: Te Flap
- Part time: 10,828 hours, 7,805 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF EXCESSIVE FORWARD PRESSURE WAS REQUIRED TO PREVENT THE AIRCRAFT FROM PITCHING UP. THE POWER WAS PULLED BACK TO 60% AND TRIM ALMOST FULL FORWARD TO MAINTAIN CONTROLLED CLIMB. EMERGENCY DECLARED AND DIVERTED BACK TO KMCO. LANDING WAS UNEVENTFUL. ON POST FLIGHT WITH FLAPS IN THE UP POSITION LEFT FLAP WAS DOWN ABOUT AN INCH. MAINTENANCE REPLACED THE LEFT FLAP ACTUATOR, LEFT/RIGHT ELEVATOR TRIM ACTUATORS AND AFT ELEVATOR TRIM CABLE. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
